EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 4 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-022-35-4011 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Synovitis (2094)
| Date of Event |
07/26/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10: concomitant devices: 5734125, 02-020-11-0240 - truliant ps cem fem ps cem left sz 4.5746953, 02-012-60-1425 - tru stem ext 14mm x 25mm.5786914, 200-02-35 - three peg patella 35mm.5789636, 02-022-45-4040 - truliant tib fit tray cem sz 4f/4t.5844773, 204-70-00 - tibial stem ext.Screw.The product associated with the reported event is within the scope of recall z-0023-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was the cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported that approximately 53 months after a left total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear.During the procedure it was noted the tibial polyethylene component showed a visible amount of polyethylene wear within the weightbearing portions of the polyethylene.There was some pitting of the polyethylene component and some wear on the back side of the tibial post.A moderate amount of polyethylene debris was found within the encapsulated synovial tissue.A complete synovectomy was performed.The tibial, femoral, and patellar components were found to be well-fixed.Following the procedure the patient was transferred to recovery in stable condition.Revision surgery operative notes were provided.Post operative diagnosis noted wear of the implant.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.H6: corrected health effect clinical codes.